# SDR FDEA201301250176

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FRAME AT STA BS 1340 BETWEEN STRINGER 26-27R, DENTED.  REMOVED FRAME IAW SRM 51-40-02.  FABRICATED FRAME IAW DWG 146N1028, LOCATED AND DRILLED IAW SRM 51-40-05.  INSTALLED LOWER FRAME IAW SRM 51-40-02 AND DWG 146N1008.  MAJOR REPAIR.
